Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 2

Issues

A reduction theorem for the blockwise Alperin weight conjecture

Britta Späth
Published Online: 2013-03-01 | DOI: https://doi.org/10.1515/jgt-2012-0032

Abstract.

We show that the blockwise version of the Alperin weight conjecture is true if for every finite non-abelian simple group a set of conditions holds. Furthermore we prove that several series of simple groups satisfy these assumptions. This refines recent work of Navarro and Tiep, who proved an analogous reduction theorem for the non-blockwise version of the Alperin weight conjecture.

About the article

Received: 2011-10-10

Revised: 2012-09-07

Published Online: 2013-03-01

Published in Print: 2013-03-01


Citation Information: Journal of Group Theory, Volume 16, Issue 2, Pages 159–220, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0032.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[3]
Conghui Li and Zhenye Li
Algebra Colloquium, 2019, Volume 26, Number 03, Page 361
[4]
Zhicheng Feng, Zhenye Li, and Jiping Zhang
Journal of Algebra, 2019, Volume 537, Page 381
[5]
Chaida Xu and Yuanyang Zhou
Archiv der Mathematik, 2019, Volume 112, Number 6, Page 567
[6]
[8]
Lizhong Wang and Jiping Zhang
Journal of Pure and Applied Algebra, 2017
[9]
Elisabeth Schulte
Journal of Algebra, 2016, Volume 466, Page 314
[10]
Shigeo Koshitani and Britta Späth
Archiv der Mathematik, 2016, Volume 106, Number 2, Page 107
[11]
Marc Cabanes and Britta Späth
Journal of Algebra, 2015, Volume 442, Page 104
[12]
Pham Huu Tiep
Acta Mathematica Vietnamica, 2014, Volume 39, Number 1, Page 87
[13]
[15]
Marc Cabanes and Britta Späth
Mathematische Zeitschrift, 2013, Volume 275, Number 3-4, Page 689

Comments (0)

Please log in or register to comment.
Log in